uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Upper tails for subgraph counts in random graphs
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2004 (English)In: Israel Journal of Mathematics, Vol. 141, 61-92 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 141, 61-92 p.
URN: urn:nbn:se:uu:diva-70830OAI: oai:DiVA.org:uu-70830DiVA: diva2:98741
Available from: 2005-04-28 Created: 2005-04-28 Last updated: 2011-01-12

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 212 hits
ReferencesLink to record
Permanent link

Direct link